As you can see, we stopped in Vegreville on the way there for petrol and snacks and, since we were in the neighbourhood, we stopped to marvel at the giant pasanka!!
We listened to the Rider game on the way home yesterday! How exciting!!! Grey cup!! Again!!!
I am bone tired today. All the shopping has caught up with me. My hips are feeling a little seized up and my other joints are a little crunchy, too. I think that's just because I'm so tired. Being tired seems to have an effect on my joints for some reason.
Tomorrow morning I see my oncologist. The main thing I want to ask him about this time is leg cramping. I've never really had problems with leg cramps but it's happening quite often now and usually in the middle of the night. Usually my calves or feet but this last time the cramping was on the side of my leg above my outside ankle but below my knee. Leg cramps is a possible side effect of Tamoxifen, so I just want to find out if I can expect it to get worse or better and whether it can be a pre-cursor to blood clots, which are also a possible side effect of Tamoxifen. I wonder if there's something I can do to prevent them.